MAUDE Adverse Event Report: INTERNATIONAL MEDICAL DEVICES PREFORMED PENILE SILICONE BLOCK; PENUMA

INTERNATIONAL MEDICAL DEVICES PREFORMED PENILE SILICONE BLOCK; PENUMA
Model Number 27-897889-5673
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 6 weeks after implantation, the implant eroded and was visible distally.The device was explanted on (b)(6) 2023.Imd was made aware of this event by kristina kloss from advanced urology several months after the event occurred.
 
Additional Manufacturer Narrative
As part of the informed consent process, the patient signed off on various risks and complications one-by-one, including: "erosion of silicone block requiring removal." per the clinical investigation report: retrospective analysis of the safety and effectiveness of the silicone block in penile surgery, which was reviewed as part of the 510(k) process, lists implant extrusion/perforation as anticipated device deficiency.The instructions for use also list implant extrusion as a potential adverse event.The batch record was provided and an analysis revealed no deviations; the device was manufactured to specifications.

Brand Name
PREFORMED PENILE SILICONE BLOCK
Common Device Name
PENUMA
Manufacturer (Section D)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer (Section G)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer Contact
chandler thames
8500 wilshire blvd
suite 707
beverly hills, CA 90211
3106522600
MDR Report Key17600539
Report Number3010606546-2023-00054
Device Sequence Number15029552
Product Code MIB
UDI-Device IdentifierB097IMD006XLO1
UDI-PublicB097IMD006XLO1
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K181387
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27-897889-5673
Device Catalogue Number40209-008
Device Lot Number897889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Initial Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight95 KG
Patient RaceWhite